Forum

× click new topic to begin your post

Chemo and effects

12 years 1 month ago #15535 by fearandfight
Well Maria I did see where some bleeding was a side effect of Cisplatin and even though as you say it's been 2 weeks the fact is it is still in your system. But if I am really concerned or worried I will put a call into the Dr who is on call and see what he wants me to do, that is wait to next appt' or go to the ER. Take Care, Joe ;)

Please Log in or Create an account to join the conversation.

12 years 1 month ago #15532 by Leigh
Hello Maria,

Last week I had pain in my pelvic area radiating into my hip joints and could hardly walk for two days.

I called my chemo department to speak with the chief chemo nurse and was advised to take paracetomol for the pain, and that it was probably a side effect of the chemo. If the symptoms continued or increased I had to pay a visit to my GP.

The symptoms did get worse so I visted my GP and found out I had a urinary infection and was prescribed Cipro for two weeks.

It is amazing what an infection can do to your body....I see that you had Cipro prescribed for a infection also...maybe it would be worth getting your urine checked again to ensure your infection has gone.

Good luck with your next cycle....

Best Wishes...
Leigh

Leigh, 39
Dx July 2007
TURBT July 2007
RC/Neobladder ,Studer Pouch, September 2007
Erasmus Centrum Rotterdam
TNM Classification: pT4 N2 Mo
4 cycles aduvant chemo Gemzar & Cisplatinum

Please Log in or Create an account to join the conversation.

12 years 1 month ago #15507 by Maria
Melodie and Joe I am on Gemzar and Cisplatin, high dose.
Surgery scheduled June.

I will discuss problems with Oncologist on Tuesday and hope for some positive answers.
Had a couple of episodes of blood in urine after Cisplatin in February which my first oncologist said was a 'normal side effect'

My concerns are that I have had no chemo for 2 weeks and wondered if anyone else had experienced this.

Also 2 weeks ago I finished a 3 week course of Cipro for UTI.


Thanks

Please Log in or Create an account to join the conversation.

12 years 1 month ago #15487 by fearandfight
Maria what chemo drugs are you on. Joe

Please Log in or Create an account to join the conversation.

12 years 1 month ago #15485 by Melodie
Dear Maria,

I've never had anything like that happen during chemo, tho. you are on different drugs than I was on. I hope someone responds to this that has more expertise in this area; I don't like the sound of this...what date are you scheduled for surgery?
Keeping you in my thoughts and prayers. Take care, Hugs, Melodie

Melodie, Indy Pouch, U.W.Medical Center, Seattle, Dr. Paul H. Lange & Jonathan L. Wright

Please Log in or Create an account to join the conversation.

12 years 1 month ago #15484 by Maria
I have had a rest from chemo and due to start next cycle next week.
I have recently developed pelvic pain and during the past 2 weeks have had 2 episodes of small amount of blood in urine. Has anyone else experienced similar?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 2285 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: Firefly
Yesterday Total Opened: 2 Yesterday Total Answered: 5
Total Posts: 53690 Total Subjects: 7028 Total Users: 8726